Integrable operators and squares of Hankel operators.

Blower, Gordon (2008) Integrable operators and squares of Hankel operators. Journal of Mathematical Analysis and Applications, 340 (2). pp. 943-953. ISSN 0022-247X

[img]
Preview
PDF (integrablepaper.pdf)
integrablepaper.pdf

Download (132kB)

Abstract

Integrable operators arise in random matrix teory, where they describe the asymptotic distributions of large self-adjoint random matrices from the generalized unitary ensembles. This paper gives sufficient conditions for an integrable operator to be the square of a hankel operator, and applies the condition to the Airy. associated Laguerre, modified Bessel and Whittaker functions.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Mathematical Analysis and Applications
Additional Information:
The final, definitive version of this article has been published in the Journal, Journal of Mathematical Analysis and Applications 340 (2), 2008, © ELSEVIER.
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
615
Deposited By:
Deposited On:
07 Nov 2007
Refereed?:
Yes
Published?:
Published
Last Modified:
26 Nov 2020 01:30